# SDR DXTA2016110406328

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 14,030 hours, 8,617 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AND GEAR SELECTION THE GEAR UNSAFE LIGHT REMAINED ON AND THE NOSE GEAR LIGHT REMAINED OUT. RAN THE CHECKLIST. USED BOTH THE PNEUMATIC BLOW DOWN AND THE MANUAL RELEASE AND STILL NO SAFE INDICATION. EMERGENCY WAS DECLARED. LANDING WAS NORMAL. NOSE GEAR UNSAFE REMAINED UNTIL SHUT DOWN. REMOVED AND REPLACED NOSE GEAR WIRING HARNESS AND NLG DOWN LOCK SWITCH.
